# SDR USAA040925

- Difficulty date: November 1, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - SEAT TRACK, .75 INCH LONG CRACK, IB RT SEAT TRACK STA 727B, UPPER FLANGE LOWER SURFACE AT VERTICAL RADIUS.  CUT OUT SECTION AND REPLACED NEW AND DOUBLERS IAW SRM 53-00-52.
